# SDR CHQA201000033

- Difficulty date: February 10, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 20,590 hours, 19,484 cycles
- Engine: Allsn AE3007A
- Engine time: 20,938 hours, 19,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND INOP DURING TEST.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW EMB 145 AMM 33-50-10, OPS CHECK GOOD.
